RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2019, Volume 40, Number 10, Pages 1532–1548 (Mi ljm184)  

Maximization of the overlap between density matrices for a two-level open quantum system driven by coherent and incoherent controls

O. V. Morzhina, A. N. Pechenab

a Department of Mathematical Methods for Quantum Technologies, Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, 119991 Russia
b National University of Science and Technology “MISiS”, Moscow, 119049 Russia

Funding Agency Grant Number
Russian Science Foundation 17-11-01388
National University of Science and Technology MISIS 1.669.2016/FPM
Sections 2, 3 and Subsections 4.1, 4.2 were performed by both authors in Steklov Mathematical Institute of Russian Academy of Sciences within the project of the Russian Science Foundation No. 17-11-01388. Subsection 4.3 was performed by the first author within government project of Steklov Mathematical Institute of Russian Academy of Sciences and by the second author in MISiS within the Project No. 1.669.2016/FPM of the Ministry of Science and Higher Education of the Russian Federation.


DOI: https://doi.org/10.1134/S1995080219100202


Bibliographic databases:

Received: 05.05.2019
Revised version: 15.05.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ljm184

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019